Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 30, Number 7
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 30, Number 7 (1924)
PDF
Bull. Amer. Math. Soc. 30 (1924)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 30, Number 7 (1924)
PDF
Bull. Amer. Math. Soc. 30 (1924)
The first Josiah Willard Gibbs Lecture
R. G. D. Richardson PDF
Bull. Amer. Math. Soc. 30 (1924), 289-291
The March meeting of the Society
R. G. D. Richardson PDF
Bull. Amer. Math. Soc. 30 (1924), 291-300
The equation of the eighth degree
A. B. Coble PDF
Bull. Amer. Math. Soc. 30 (1924), 301-313
Group of a set of simultaneous algebraic equations
Louis Weisner PDF
Bull. Amer. Math. Soc. 30 (1924), 314-316
On a type of plane unicursal curve
Harold Hilton PDF
Bull. Amer. Math. Soc. 30 (1924), 317-322
Surfaces with orthogonal loci of the centers of geodesic curvature of an orthogonal system
Malcolm Foster PDF
Bull. Amer. Math. Soc. 30 (1924), 322-327
Quadratic fields in which factorization is always unique
L. E. Dickson PDF
Bull. Amer. Math. Soc. 30 (1924), 328-334
The jacobian of a contact transformation
E. F. Allen PDF
Bull. Amer. Math. Soc. 30 (1924), 335-338
Integro-differential invariants of one-parameter groups of Fredholm transformations
A. D. Michal PDF
Bull. Amer. Math. Soc. 30 (1924), 338-344
Reductions of enumerations in homogeneous forms
E. T. Bell PDF
Bull. Amer. Math. Soc. 30 (1924), 345-351
The scientific work of Joseph Lipka
W. C. Graustein PDF
Bull. Amer. Math. Soc. 30 (1924), 352-356
Notes
PDF
Bull. Amer. Math. Soc. 30 (1924), 376-378
New publications
PDF
Bull. Amer. Math. Soc. 30 (1924), 379-384